# SDR ASAA2015112413951

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 209 hours, 66 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25079
- Condition: Failed
- Location: Right Pack
- Part time: 219 hours, 69 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ANNUNCIATED ON RECALL.  ACFT GROUNDED.  R & R RT TCV REF AMM 21-51-10. LEAK CK GOOD.  BITE CK GOOD.
